# SDR UIEA2025081601127

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 42450
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TO TASKCARD 33-050-01-01, FOUND EMER LIGHT AT SLIDE LIGHT L1533 AND EXIT SIGN NOT ILLUMINATED.( EMER BATT ASSY M1969 REMOVED AS PER B747 AMM 33-51-04-002-009-001 REV 114 AND REPLACED AS PER B747 AMM 33-51-04-402-012-001 REV 114 AND OPS TEST CARRIED OUT. FOUND SATIS AS PER B747 AMM 33-51-04-402-012-001 REV 114. )
